Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Domains of variability for univalent polynomials


Authors: V. F. Cowling and W. C. Royster
Journal: Proc. Amer. Math. Soc. 19 (1968), 767-772
MSC: Primary 30.43
DOI: https://doi.org/10.1090/S0002-9939-1968-0227392-2
MathSciNet review: 0227392
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.43

Retrieve articles in all journals with MSC: 30.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0227392-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society